Format

Send to

Choose Destination
See comment in PubMed Commons below
Appl Opt. 1994 Dec 1;33(34):8125-7. doi: 10.1364/AO.33.008125.

Zernike annular polynomials and optical aberrations of systems with annular pupils.

Abstract

Zernike annular polynomials that represent orthogonal andbalanced aberrations suitable for systems with annular pupilsare described. Their numbering scheme is the same asfor Zernike circle polynomials. Expressions for standard deviationof primary and balanced primary aberrations are given.

PMID:
20963042
[PubMed]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center